Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from stomach pain, constipation, clay coloured stools. Taking ex-lax. Cause of worry?

Hello, I have had some stomach issues and I m wondering if it is something I should see a doctor about. Last week I had stomach pains for 3 days. I thought it may be due to constipation so I took ex lax. That seemed to clear me out but I was still experiencing minor stomach pains. I took several tums over the last couple of days and now today I have experienced clay colored stools . Should I be concerned or is the clay colored stools just caused by the ex lax and tums?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM

The symptoms you have prescribed especially clay colored stool are concerning symptoms as these features are related to a condition that have an abnormality with pancreas not naming it as don't want to panic you. It is recommended to have LFTs, pancreatic amylase and an ultrasound abdomen.

Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor